Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

ive been on Diane 35 for 2 months... going on 3

right now im on my 7 day break...which is when ur period kicks in... last month i got my period the next day after my my break from the pill(when the placebo pills should be taken)

this month... well im on my third day and still nothing... should i be worried? how effective is Diane 35 at birth control... i know it works for acne.. but what about birth control ? is it a good contraceptive?

so if i dont get my period in this 7 day frame...should i continue on with my next pack? :doubt:

thanks

Share this post


Link to post
Share on other sites

ive been on Diane 35 for 2 months... going on 3

right now im on my 7 day break...which is when ur period kicks in... last month i got my period the next day after my my break from the pill(when the placebo pills should be taken)

this month... well im on my third day and still nothing... should i be worried? how effective is Diane 35 at birth control... i know it works for acne.. but what about birth control ? is it a good contraceptive?

so if i dont get my period in this 7 day frame...should i continue on with my next pack? :doubt:

thanks

I think this is something that you should definately talk to your doctor about. He will be able to give you much better advice on birth control.

Share this post


Link to post
Share on other sites

im going to be starting diane 35 when my sutpid period comes.. aynway, from what i've heard of birth control pills, your period is supposed to come in that pill free week.. anytime, when you think about it 3 days isn't tooo late, you still have 4 more days to get it, and you start the new pack regardless of if your period is done right?

well anyways, i'm not an expert, i still think you should see a doctor!

the way my doctor talked about diane 35, it seemed liek the contraceptive part was just kind of an "added" discovery thingy, as it was first for acne.

because of that - i'm hoping its just as effective as anyother BC pill, but i think that if it wasn't they couldn't market it as a BC pill.

oh btw - is diane clearing up your skin at all?

Share this post


Link to post
Share on other sites

true true...u do have a point..if it wasnt a good contraceptive method then they wouldnt be advertising it as such... i mean i have been using it as directed, never missed a dose and always at the same time or within the half hour.

anyway, ive noticed my oil production has lessened quite a bit :) i stopped breaking out b4 getting on the pill but since starting the pill ive gotten an annoying pimple that wouldnt bugde... its finally gone but took forever... point is my breakouts r under control.. all i know is diane has helped my oil production lessen immensly <----spelled correctly :think: who knows :)

Share this post


Link to post
Share on other sites

Dianette should be as effective as a contraceptive if taken properly as any otherh contraceptive pill. One thing that lessen its effectiveness is vomiting or diarreaoh (sp).

You should start the next packet as you would usually do, but if you are worried about being pregnant then see a doctor or nurse and get a test done, for your peace of mind rather than anything else.

To come on the day after you finish is quite fast, a lot of people don't start until nearly the end of the pill free week, so dont worry yet.

Share this post


Link to post
Share on other sites

true true... well needless to say i got my cycle going today..4th day of pill free week... so its all good...

but yea, i take my pill everyday w.o fail usually at the same time if not within the same half hour...

anyway, ya'll have been great as always

Share this post


Link to post
Share on other sites

glad to hear you got it, acutally i was just reading the diane pamphlet and it said you period would come 2 days-4days after you take your last pill.

i'm also glad to hear you are much less oily.. thats one of my problems =) and i'll be glad when it goes away!!

ohh and i just started diane 35 today...took my first pill as of like, 5 mins ago lol

Share this post


Link to post
Share on other sites

hey im new 2 this,

my doctor wants 2 put me on dianette but im not so sure as im only 16 and im worried about the side effects it culd hav, culd you please give me sum advice? thanx

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×